MAUDE Adverse Event Report: B. Braun Avitum AG Dialog+®; KDI-Dialyzer, High Permeabilit

B. Braun Avitum AG Dialog+®; KDI-Dialyzer, High Permeabilit
Catalog Number 710200L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 08/03/2026
Type of Reportable Event Death
Event or Problem Description
Per customer description: customer called requesting a b.Braun technical safety inspection of a machine involved in a patient incident.The caller reported that the incident occurred on (b)(6) 2026, and involved a patient fatality.A patient death was reported, the patient died after therapy.No sample device or machine data records were made available for investigation; therefore, the assessment was based on the available information and a service report.A technical safety inspection (tsi) was performed by a b.Braun technician on the reported machine, and no malfunction or product deviation was identified.The device was found to be functioning as intended.As a general risk mitigating principle all safety-relevant functions are checked before treatment and continuously monitored during therapy.Any detected malfunction would trigger the appropriate alarm.The technical safety inspection confirmed that the machine functioned as intended.It was reported by the customer that the patient presented to the emergency department after having missed multiple dialysis treatments.Furthermore, the patient had a documented history of repeated non-attendance and missed treatment sessions.The patient also had a history of heart failure and other significant pre-existing medical risk factors.The official cause of death was reported as ventricular fibrillation.According to the information provided, the treating physician did not consider the patient's death to be related to the dialysis treatment.Based on the investigation, no product deviation was identified.The technical safety inspection confirmed that the device functioned as intended.Furthermore, there is no suspected causal relationship between the reported death and the use of the device.This conclusion is consistent with the assessment of the attending physician, who did not consider the treatment to be a related to the patient's death.Therefore, the event is considered unrelated to device performance.Consequently, the manufacturer classifies this case as not reportable to the competent authority.

Brand Name
Dialog+®
Common Device Name
KDI-Dialyzer, High Permeabilit
Manufacturer (Section D)
B. Braun Avitum AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
MDR Report Key50568067
Report Number2521402-2026-00791
Device Sequence Number10507261
Product Code KDI
UDI-Device Identifier04046963686345
UDI-Public(01)04046963686345(11)210907(10)090721CAD
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
Report Date (Section F) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number710200L
Device Lot Number090721CAD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/04/2026
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer08/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown